| Model Number |
PCB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.Explant.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that tecnis preloaded monofocal intraocular lens (model pcb00, +29.5 diopter) was explanted from patient¿s right eye because of patient experiencing blurry vision.There was no patient injury, no medical or surgical intervention and no incision enlargement performed.Reportedly, the same model lens, a larger diopter, +25.5 was used as replacement lens for the patient.Patient was doing good at discharge.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 8/3/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using microscope magnification was performed to the sample returned.The lens was returned cut in two pieces with one haptics detached which could be related to the explant process.There was not possible to identify damages as scratches or irregularities in the optic.The complaint reported could not be confirmed and no product deficiency could be identified either.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).